Alert archive / Ohio / Flood Watches in 2008
Flood Watch 2, NWS Charleston, WV
NWS Charleston, WV issued this flood watch at Feb 12, 2008, 4:20 AM EST for 8 counties in Ohio; Boyd County, Carter County, Greenup County, Kentucky. It took effect at Feb 12, 2008, 12:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2008, 4:20 AM EST (09:20 UTC)
- In effect from
- Feb 12, 2008, 12:00 PM EST
- Expired
- Feb 13, 2008, 3:24 AM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Vinton County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KRLX 120920 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 420 AM EST TUE FEB 12 2008 KYZ101>103-OHZ067-075-076-083>087-121730- /O.NEW.KRLX.FA.A.0002.080212T1700Z-080213T0900Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...MCCONNELSVILLE...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 420 AM EST TUE FEB 12 2008 ...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY... BOYD...CARTER AND GREENUP. IN SOUTHEAST OHIO...ATHENS... GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...VINTON AND WASHINGTON. * FROM NOON TODAY THROUGH 4 AM WEDNESDAY * THE COMBINATION OF SNOW MELT AND POTENTIALLY EXCESSIVE RAINFALL COULD YIELD TO FLOODING ALONG STREAMS AND CREEKS. THE MUSKINGUM AND HOCKING RIVER BASINS STAND THE CHANCE OF COMING OUT OF THEIR BANKS AS WELL. * A WINTRY MIX OF SNOW...FREEZING RAIN...AND SLEET CHANGES OVER TO ALL RAIN BY MIDDAY. RAIN...HEAVY AT TIMES CONTINUES THROUGH TONIGHT AS LOW PRESSURE RIDES UP THE OHIO RIVER. GIVEN RIVERS AND STREAMS ARE ALREADY RUNNING HIGH...FORECAST PRECIPITATION TOTALS BETWEEN ONE AND ONE AND A HALF INCHES ARE ENOUGH TO LEAD TO HIGH WATER. NOT TO MENTION...ANY SNOW THAT FELL THROUGH MIDDAY WOULD ADD TO THE RUNOFF. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
4 follow-up statements
000 WGUS61 KRLX 121720 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1220 PM EST TUE FEB 12 2008 KYZ101>103-OHZ067-075-076-083>087-130130- /O.CON.KRLX.FA.A.0002.000000T0000Z-080213T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...MCCONNELSVILLE...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 1220 PM EST TUE FEB 12 2008 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND GREENUP. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...VINTON AND WASHINGTON. * THROUGH LATE TONIGHT * THE COMBINATION OF SNOW MELT AND POTENTIALLY EXCESSIVE RAINFALL COULD YIELD TO FLOODING ALONG SMALL STREAMS AND CREEKS. * A WINTRY MIX OF SNOW...FREEZING RAIN...AND SLEET SHOULD CHANGE OVER TO ALL RAIN THIS AFTERNOON AND THIS EVENING. RAIN...COULD BE HEAVY AT TIMES SHOULD CONTINUE THROUGH TONIGHT AS LOW PRESSURE RIDES UP THE OHIO RIVER. GIVEN SMALL STREAMS AND CREEKS ARE ALREADY RUNNING HIGH...FORECAST PRECIPITATION TOTALS BETWEEN ONE AND ONE AND A HALF INCHES ARE ENOUGH TO LEAD TO HIGH WATER. NOT TO MENTION...ANY SNOW AND ICE THAT FELL SO FAR WOULD ADD TO THE RUNOFF. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
000 WGUS61 KRLX 122120 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 420 PM EST TUE FEB 12 2008 KYZ101>103-OHZ067-075-076-083>087-130530- /O.CON.KRLX.FA.A.0002.000000T0000Z-080213T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...MCCONNELSVILLE...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 420 PM EST TUE FEB 12 2008 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND GREENUP. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...VINTON AND WASHINGTON. * UNTIL 4 AM EST WEDNESDAY * THE COMBINATION OF SNOW AND ICE MELT AND POTENTIALLY EXCESSIVE RAINFALL COULD YIELD TO FLOODING ALONG SMALL STREAMS AND CREEKS. * A BREAK IN THE PRECIPITATION CAN BE EXPECTED LATE THIS AFTERNOON. HOWEVER...ANOTHER WAVE WILL MOVE ALONG A COLD FRONT AS IT MOVES EASTWARD. THIS WILL AGAIN CAUSE RAIN TONIGHT...POSSIBLY HEAVY AT TIMES. GIVEN THAT SMALL STREAMS AND CREEKS ARE ALREADY RUNNING HIGH...THIS RAINFALL COULD LEAD TO HIGH WATER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
000 WGUS61 KRLX 130241 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 941 PM EST TUE FEB 12 2008 KYZ101>103-OHZ067-075-076-083>087-130900- /O.CON.KRLX.FA.A.0002.000000T0000Z-080213T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...MCCONNELSVILLE...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 941 PM EST TUE FEB 12 2008 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND GREENUP. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...VINTON AND WASHINGTON. * UNTIL 4 AM EST WEDNESDAY * A COLD FRONT CROSSING THE AREA OVERNIGHT WILL CAUSE LIGHT TO MODERATE RAIN...AND POSSIBLY A FEW AREAS OF HEAVY RAIN. GIVEN THAT SMALL STREAMS AND CREEKS ARE ALREADY RUNNING HIGH...THIS RAINFALL COULD LEAD TO HIGH WATER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. $$
000 WGUS61 KRLX 130824 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 324 AM EST WED FEB 13 2008 KYZ101>103-OHZ067-075-076-083>087-130930- /O.CAN.KRLX.FA.A.0002.000000T0000Z-080213T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...MCCONNELSVILLE...STOCKPORT...ATHENS... MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR... HAMDEN...POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 324 AM EST WED FEB 13 2008 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST OHIO HAS BEEN CANCELED. WHILE COMBINED FROZEN...FREEZING AND LIQUID PRECIPITATION OVER THE PAST 30 HOURS DID TOTAL UP TO AN INCH OR SO...AND RAIN WAS STILL FALLING...THIS DID NOT CAUSE ENOUGH RIVER AND STREAM RESPONSE TO CAUSE WATER PROBLEMS. WITH THE RAIN CHANGING BACK TO SNOW FIRST THING THIS MORNING AS TEMPERATURES FALL BACK BELOW FREEZING...NO SIGNIFICANT WATER PROBLEMS ARE ANTICIPATED AT THIS TIME. THEREFORE...THE FLOOD WATCH IS ALLOWED TO EXPIRE. $$ TRM
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flood watch went out at Feb 11, 10:46 PM EST, 5 hours 34 minutes earlier.
Area forecast discussion, Feb 11, 10:46 PM EST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EST MON FEB 11 2008
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHWARD ACROSS THE AREA TONIGHT...BRINGING
A WINTRY MIX OF PRECIPITATION. LOW PRESSURE CROSSES THE AREA
TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE WEDNESDAY IS FOLLOWED BY
HIGH PRESSURE FOR THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WAS FASTER IN THE HTS-CRW CORRIDOR CHANGING SNOW TO SLEET AND
FREEZING RAIN OVERNIGHT FM HTS-CRW ON N BEFORE DAWN. ALSO A BIT
FASTER ENDING THE FREEZING RAIN THREAT FOR CRW ON S AROUND
12Z/13Z.
INITIAL BAND OF WARM AIR ADVECTION WAS MOSTLY AN INCH OR LESS.
BAND OF PCPN APPROACHING NE KY AT 04Z SHOULD BE TRANSITIONING TO
SLEETY AND FREEZING RAIN.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
WARM AIR ADVECTION WILL COMMENCE QUICKLY WITH THE WARM FRONT LIFTING
NORTH OF THE CWA. WINTRY MIX OF PRECIPITATION WILL END SOUTH TO
NORTH AND WILL BECOME ALL RAIN AS THE CWA RESIDES IN THE WARM SECTOR
FOR A BRIEF PERIOD OF TIME. BY THE END OF THE TUESDAY PERIOD...THE
COLD FRONT SHOULD BEGIN TO WORK ITS WAY IN FROM THE WEST AS THE
SURFACE LOW RACES UP INTO THE OHIO RIVER VALLEY. TAILORED POPS IN
THE GRIDS INTO TUESDAY NIGHT TO REFLECT THE INCOMING
FRONTOGENESIS...WHICH INVOLVED TIGHTENING THE OVERALL GRADIENT OF
THESE VALUES. THIS PRECIPITATION SHOULD QUICKLY CHANGE TO ALL SNOW
AS IT PASSES THROUGH. MODELS ARE INDICATING THIS WILL BE A DECENTLY
POTENT FORCING MECHANISM...AND THUS GAVE SOME ACCUMULATIONS DESPITE
THE QUICK MOVING NATURE. WILL EXPECT A MODEST UPSLOPE EVENT UPON
PASSAGE...BUT WITH THE NEXT SURFACE HIGH MOVING IN FAIRLY
QUICKLY...FAVORABLE WIND DIRECTIONS WILL BE SHORT LIVED...AND ANY
ADDITIONAL ACCUMULATIONS IN THE NORTHEAST MOUNTAINS WILL BE MODEST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
USED HPC GRIDS AS A BASIS...AND SPRINKLED IN SOME GRIDDED MOS VALUES
FOR PARAMETERS LIKE WIND AND DEWPOINT.
QUIET DAY TO START THE PERIOD...WITH DRY WEATHER ON THURSDAY UNDER
HIGH PRESSURE. WEAK FRONT/BAROCLINIC ZONE CROSSES FRIDAY
AFTERNOON/EVENING. MODELS ARE IN DECENT AGREEMENT ON THIS...WITH MOSTLY
RAIN SHOWERS ON FRIDAY AND A CHANGEOVER TO SNOW SHOWERS ON THE
BACKSIDE OF THE FRONT DURING THE NIGHT.
STILL SOME DISAGREEMENT AMONG THE MODELS REGARDING SPEED AND TRACK
OF MIDLEVEL ENERGY EJECTING OUT OF THE SOUTHWEST THIS WEEKEND...AND
ANY RESULTANT SURFACE DEVELOPMENT. HPC SUGGESTS SOMETHING SIMILAR
TO THE 12Z GFS/ENSEMBLE MEAN...DELAYING THE ENERGY INFUSION A BIT.
STILL LOTS OF UNCERTAINTY REGARDING EVENTUAL EVOLUTION OF SURFACE
LOW REFLECTION. AFTER A RELATIVE PRECIP LULL SATURDAY...EXPECT
NORTHERN PORTION OF PRECIP SHIELD TO OVERSPREAD US SATURDAY NIGHT
INTO SUNDAY.GOING TO KEEP POPS AS A GENERAL CHANCE FOR NOW...WITH
RAIN/SNOW POSSIBILITIES. RIGHT NOW...THINK MUCH OF THE EARLY PRECIP
WILL BE RAIN WITH A CHANGE TO SNOW ON THE BACK SIDE...BUT STILL
PLENTY OF TIME TO HASH THIS OUT.
THIS SYSTEM PULLS AWAY BY SUNDAY NIGHT. WITH TROUGH BEING CARVED
OUT ACROSS THE EASTERN U.S...A COLD PATTERN LOOKS TO BE IN
STORE...WITH ANOTHER FRONT CHARGING IN FROM THE NORTHWEST ON MONDAY
OR MONDAY NIGHT.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
CEILINGS AND VSBY QUICKLY LOWER INTO IFR IN THE EAST TO WEST WARM
FRONTAL BAND WITH PCPN INITIALLY REACHING THE GROUND FM HTS-CRW AT
00Z...LIFTING ENE INTO THE PKB-EKN CORRIDOR DURING THE 02-04Z
PERIOD. THINKING THIS INITIAL BAND OF SNOW WILL MOSTLY JUST BRUSH
BKW FOR A FEW HOURS FM 00 TO 03Z.
BETWEEN 04 ADN 06Z THINKING HTS-CRW WILL START GETTING S OF THE MAIN
BAND - WITH A TRANSITION TO LIGHTER WINTER MIX OF FREEZING RAIN
AND SLEET. IFR CONTINUES PKB-CKB-EKN 04Z-12Z WITH TRANSITION TO
WINTER MIX OF SLEET AND FREEZING RAIN.
AVIATION OUTLOOK /AFTER 00Z WEDNESDAY...IFR PSBL IN CEILINGS AND
RAIN CHASNGING BACK TO A RAIN AND SNOW MIXTURE TUESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL 12 PM EST TUESDAY FOR WVZ005>011-
013-014-016>020-029>032-040.
OH...WINTER WEATHER ADVISORY UNTIL 12 PM EST TUESDAY FOR OHZ076-083-
085>087.
WINTER STORM WARNING UNTIL 12 PM EST TUESDAY FOR OHZ066-067-
075-084.
KY...WINTER WEATHER ADVISORY UNTIL 12 PM EST TUESDAY FOR KYZ101>103-
105.
VA...NONE.
&&
SYNOPSIS...KTB
NEAR TERM...KTB
SHORT TERM...26
LONG TERM...CL
AVIATION...KTBHazardous weather outlook, Feb 11, 4:30 PM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 430 PM EST MON FEB 11 2008 OHZ066-067-075-084-122130- PERRY-MORGAN-ATHENS-VINTON- 430 PM EST MON FEB 11 2008 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WITH THE GROUND STILL QUITE MOIST FROM RECENT RAINFALL...WE WILL ALSO BE MONITORING AREA STREAMS AND CREEKS FOR POTENTIAL PROBLEMS DUE TO EXPECTED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101-103-OHZ076-083-085>087-WVZ006>011-122130- GREENUP-BOYD-WASHINGTON-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-CABELL- MASON-JACKSON WV-WOOD-PLEASANTS-TYLER- 430 PM EST MON FEB 11 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WITH THE GROUND STILL QUITE MOIST FROM RECENT RAINFALL...WE WILL ALSO BE MONITORING AREA STREAMS AND CREEKS FOR POTENTIAL PROBLEMS DUE TO EXPECTED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ102-105-WVZ005-013-014-016>020-029>032-040-122130- CARTER-LAWRENCE KY-WAYNE-LINCOLN-PUTNAM-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR- 430 PM EST MON FEB 11 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ015-024>028-033>039-046-047-122130- DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 430 PM EST MON FEB 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 12:05 PM EST | Winter Storm Warning | RLX | Morgan, Perry | 2 hr |
| Feb 12, 12:05 PM EST | Winter Weather Advisory | RLX | Gallia, Lawrence, Meigs | 55 min |
Nearby
Flood Watches in Ohio, 2008Flood Watches in Kentucky, 2008Every flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.